Radical Structures of Fuzzy Polynomial Ideals in a Ring

Title
Radical Structures of Fuzzy Polynomial Ideals in a Ring
Author
김희식
Issue Date
2016-03
Publisher
HINDAWI PUBLISHING CORP
Citation
DISCRETE DYNAMICS IN NATURE AND SOCIETY, Article number 7821678, Page. 1-5
Abstract
We investigate the radical structure of a fuzzy polynomial ideal induced by a fuzzy ideal of a ring and study its properties. Given a fuzzy idea beta of R and a homomorphism f : R -˃ R', we show that if f, is the induced homomorphism of f, that is, f(x) (Sigma(n)(i=0)a(i)x(i)) = Sigma(n)(i-0) f(a(i))x(l), then f(x)(-1) [(root beta)(x)] = (root f(-1) (beta))(x).
URI
https://www.hindawi.com/journals/ddns/2016/7821678/http://hdl.handle.net/20.500.11754/34545
ISSN
1026-0226; 1607-887X
DOI
10.1155/2016/7821678
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Radical Structures of Fuzzy Polynomial Ideals in a Ring.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE